# SDR SWIA201334458

- Difficulty date: July 3, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 24,448 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Out Of Alignment
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE WEB ATTACH ANGLES ON FWD SIDE FS 202 BULKHEAD AT WL 79.5 HAVE PILOT HOLES WHICH DO NOT ALIGN WITH EXISTING STRUCTURE HOLES.  SERVICE REPLACED IAW SRM.  PN 601R33017-3, 601R33018-2 & 601R33019-1.
